About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 979832, 11 pages
http://dx.doi.org/10.1155/2013/979832
Research Article

Perturbation Analysis of the Nonlinear Matrix Equation

School of Mathematics and Statistics, Shandong University, Weihai 264209, China

Received 15 March 2013; Accepted 7 May 2013

Academic Editor: Vejdi I. Hasanov

Copyright © 2013 Jing Li. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jing Li, “Perturbation Analysis of the Nonlinear Matrix Equation ,” Abstract and Applied Analysis, vol. 2013, Article ID 979832, 11 pages, 2013. doi:10.1155/2013/979832